# SDR GUU2004F00039

- Difficulty date: October 31, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Engine: Pwa PT6A67D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 3037677
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, STRONG EXHAUST ODOR PRESENT IN AIRCRAFT WITH BLEED OPEN.  REMOVED AND REPLACED FUEL LINE AT LT ENGINE COMPRESSOR INLET.  OPERATIONAL CHECKS NORMAL.  NO SMELL NOTED.
